# SDR DALA2019080194528

- Difficulty date: July 28, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 84,682 hours, 37,737 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Valve
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUE GEAR DOOR LIGHTS ILLUMINATED.   FERRIED AND REPLACED NOSE GEAR SAFETY VALVE & NOSE GEAR DOOR OPERATED SEQUENCE VALVE. OPS CHECKED OK.
